# SDR DXTA2024103000969

- Difficulty date: October 26, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N126QS
- Make and model: Bombdr BD7001A11
- Aircraft serial: 60090
- Aircraft time: 1,162 hours, 491 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: GC21401616
- Condition: Damaged
- Location: Zone 200
- Stage of operation: AP
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

BIRD STRIKE AT 250 KNOTS ON APPROACH - STRIKE OCCURRED JUST UNDER THE COPILOT-SIDE WINDSCREEN   REPLACED RH NOSE SKIN IAW BOMBARDIER SRPSA 000733079.
